# SDR USAA2009082492214

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,522 hours, 46,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 927, S25R.  REPAIRED FUSELAGE SKIN AT BS 927, S25R IAW B737 SRM 53-00-01 REPAIR 51.
